Maxilief Effervescent tablets move to 100 pack size

Clonmel Healthcare has advised that the dispensing pack of Maxilief Effervescent Tablets is moving from a 60 pack to a pack size of 100.

Maxilief Effervescent Tablets (Paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg and Caffeine 30mg) are indicated for the management of symptoms of headache, including migraine, musculoskeletal pain, toothache, backache, common cold, influenza and menstrual pain.

The 100 pack size is subject to medical prescription.

Further information available from Clonmel Healthcare on 01 620 4000.

Source link